# SDR SWAA2022011254370

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-05 AFT CARGO COMPARTMENT PANEL 140CF I/B AND O/B EDGES ARE CORRODED. ; / [01] CORROSION DAMAGE TO PANEL 140CF EXCEEDS THE 20 INCH MAX ALLOWABLE AREA AND FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1 FIG. 102.  FABRICATION STARTED ON PANEL 140CF IAW SRM 25-52-01-201-801/ TASK NOT COMPLETE.  COMPLETED FABRICATION OF PANEL 140CF IAW SRM 25-52-01-201-801. APPLIED ALODINE AND PRIMED IAW AMM 25-52-01-201. FOUND CORROSION TO EXCEED 20' IN LENGTH; THIS IS OUT OF LIMITS IAW SRM 53-00-53-1A. FABRICATED NEW PANEL IAW AMM 25-52-01-201.
